# SDR A6WA201643693

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,151 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R332354S
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST SUPPORT, OTBD LOWER ATTACH ANGLE CRACKED.  R & R RT WINDSHIELD SIDE POST SUPPORT, OTBD LOWER ATTACH ANGLE IAW SRM 51-42-21.
